# SDR RAIA960429

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Eng
- Part time: 11,046 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7442 - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MX ADJUSTED TORQUE SIGNAL CONDITIONER, GROUND RUNS GOOD.  (M)
